# SDR ABXA20150421054

- Difficulty date: April 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T33201
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 LT BETWEEN STRINGER 20L & 21L, REPAIR COVERS AFT ROW OF MDCD SURROUND SKIN CIRCUMFERENTIAL SPLICE.  JC S53-30-F27-DB STEP 03 NOTE STATES THIS TO BE A DISCREPANCY.  HFEC CANNOT BE COMPLETED AT LOCATION INDICATED, CONTACT ENGINEERING FOR DISPOSITION.  REMOVED & REPAIRED DOUBLER & FILLER.  NEW REPAIR TO BE COMPLIED WITH ON REA -B652-61472-MR.  SDR INFO, PN 143T3320-1, PART NAME, SKIN ASSEMBLY, SN, N/A, FS LOCATION: 676 - 676, STRINGER LOCATION: 20L - 21L.  ACFT WAS GNDED.
